Kähler–Einstein Metrics on Stable Varieties and log Canonical Pairs
Artikel i vetenskaplig tidskrift, 2014

Let X be a canonically polarized variety, i.e. a complex projective variety such that its canonical class KXdefines an ample (Formula presented.)-line bundle, and satisfying the conditions G1and S2. Our main result says that X admits a Kähler–Einstein metric iff X has semi-log canonical singularities i.e. iff X is a stable variety in the sense of Kollár–Shepherd-Barron and Alexeev (whose moduli spaces are known to be compact). By definition a Kähler–Einstein metric in this singular context simply means a Kähler–Einstein on the regular locus of X with volume equal to the algebraic volume of KX, i.e. the top intersection number of KX. We also show that such a metric is uniquely determined and extends to define a canonical positive current in c1(KX). Combined with recent results of Odaka our main result shows that X admits a Kähler–Einstein metric iff X is K-stable, which thus confirms the Yau–Tian–Donaldson conjecture in this general setting of (possibly singular) canonically polarized varieties. More generally, our results are shown to hold in the setting of log minimal varieties and they also generalize some prior results concerning Kähler–Einstein metrics on quasi-projective varieties.

Författare

Robert Berman

Chalmers, Matematiska vetenskaper, Matematik

Henri Guenancia

Université Pierre et Marie Curie (UPMC)

Ecole Normale Superieure (ENS)

Geometric and Functional Analysis

1016-443X (ISSN) 1420-8970 (eISSN)

Vol. 24 6 1683-1730

Ämneskategorier

Algebra och logik

Geometri

Matematisk analys

DOI

10.1007/s00039-014-0301-8

Mer information

Senast uppdaterat

2018-09-03